Facebook Pixel
EmpowHER Guest

I stopped taking pills after a week had intercourse can i be pregnant?

By Anonymous September 7, 2017 - 12:08am
Rate This

I stopped taking pills on day 11 (august 30)of my cycle. Had unprotected intercourse on day 12(august 31).had bleeding on day 17(September 5).what may be the reason of bleeding is it withdrawal bleeding. Can i be still pregnant? My coming period is 15 September.

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

This bleeding can be considered a period - your next cycle may be late. Pregnancy is very unlikely.

September 7, 2017 - 6:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!